# SDR P5CA9800045

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Engine: Pwa JT9D7Q
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Nr 1 Engine Tr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN REVERSER SLEEVE DAMAGED AT THE 5 O'CLOCK POSITION.  REPAIRED AS PER SRM 54-30-03.
